# SDR CAL950400

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14208
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 500
- Part time: 62,609 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .5 INCH CRACK IN FRAME BETWEEN S20L AND S21L AT STATION 500.  THE CRACKED SECTION OF FRAME WAS CUTOUT.  A NEW SECTION OF FRAME WAS FABRICATED AND INSTALLED IAW BOEING BLUE PRINT NR 65C25113 AND EA 5310-01211.  (W)
